# SDR SWIA200923329

- Difficulty date: December 25, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 18,490 hours, 15,875 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FIRE EMERGENCY MESSAGE IN FLIGHT UPON APU START.  (FLT 6760)  CLEANED DE-ICING FLUID FROM APU COMPARTMENT.
